# SDR RRXA98521

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640233505
- Condition: Misdrilled
- Location: Frame 1320
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1320 WITH MISDRILLED HOLE BETWEEN LONGERONS 7 AND 8 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE AND STRAP IAW FAA APPROVED ACMI SKETCH SK98385, DC-8 SRM 51-1-21 AND TREATED IAW DC-8 SRM 51-1-8.
